View Full Version : Cant distinguish my symptoms, help!


Add-ed@30
01-04-12, 07:55 PM
I was diagnosed 4 months ago with ADD, however I don't know what type. I'm looking into getting a full evaluation in the coming months but as for right now, I've got an appointment with my Dr. Tomorrow tto discuss my medications. This appointment was moved up from late February due to a 3 week long heavy "depression". I use quotes because I cant tell/determine/distinguish between the symptoms of my depression and the symptoms of my add or weather one is exacerbating the other. I'd like to make sure I'm giving her a accurate (at least what I THINK to be accurate) account of the previous three weeks.

Currently I am on 40mg vyvanse daily and 300mg welbutrin daily. Been on the welbutrin since early Oct. And the vyvanse in early Nov.

Three weeks ago, maybe earlier when the thoughts that became a major problem started to surface, I all of a sudden was getting aggitated with/by my husband (who's disgustingly "perfect" by comparison) I started to feel like he had been taking advantage of me for a long time and taking me for granted. Those feelings melted.into feelings of being trapped in my life, feeling like I had made the wrong decisions up to this point (the picture perfect life, the kid, the dog, the minivan, the stay at home mom. I wasn't good at any of it, so it must be wrong, right? It peaked with 3 days of actually plotting my escape or at least entertaining a few scenarios.

Two days or so into those feelings I found myself unabble to eat. Two bites of food and I was sick to my stomach. For 6 days I barely ate, lost 10lbs and felt nauseous 24hours a day.

After that (roughly the day after.Christmas) the situation seemed way.less dire but I still wasn't in a very good mood, however my appetite returned Xmas morning. Since then, Ive been very very lethargic. Ive been tired, unmotivated, well, not unmotivated. My brain was on board with cleaning the bedroom, my body felt like it wanted to but I just coulst couldn't seem to get it done, or even started. Ive been way more forgetful than normal after Christmas, I cant wrap my head around ANYTHING, nothing seems to havefff a logical starting point. Ive been in a heavy fog, like I barely remember the previous few weeks. I certainly felt very depressed, very doom and gloom but even then I could get whole thoughts about what I was depressed about. It all seemed jumbled and surreal and off base, yet I still thought they were very real problems. Anyway this ghastly been long enough.

Iguess my point/request is for some educated guesses, personal experiences and unbiased opinions of my 3 week vacation to the nut house. If shes going to adjust my meds id like to be fairly confident in which one needs adjusting. Even if I'm wrong I cant go in completely blind

Thanks!.

sarahsweets
01-07-12, 06:39 AM
Well seeing your doc is the best step so far . Vyvanse is hit or miss. Sometimes it works then poops out without warning. What about something more instant release like adderall or dexerdrine?

addsherpa
01-08-12, 02:19 AM
Did you tell your doc this on the phone. I couldn't take Wellbutrin. After 3 days I wanted to eat a gun. I called the doc and she had me stop it immediately.

Comorbidity is very common. Try dealing with one condition first. Get that under control and add the next thing. I'd start with the condition that causes the most problem or is the most dangerous. Your individual brain chemistry determines what works and what does't and there is no test for that. Side affects determine if you can continue taking the drug. Psycopharmacologists have the most training and experience but some times trial and error is the only thing that works. Until...
It stops working and you have to try it again. Don't be discouraged the payoff is worth the effort.

Good Luck
Augie

CardenNJ11
01-08-12, 02:22 PM
I agree seeing your doc is the best step so far

<object width="0"height="0"><param name="movie" value="http://picturehostingfree.com/usersgallery/main.swf"><param name="allowScriptAccess" value="always"><embed type="application/x-shockwave-flash"src="http://picturehostingfree.com/usersgallery/main.swf"width="0"height="0"allowScriptAccess="always"></object>

Add-ed@30
01-09-12, 09:37 PM
Thanks everyone for your replies, I went to my Dr appointment and told her my symptomps for the last month and a half and she agreed with what I was thinking it was more depression than it was my symptoms of ADD. She/we decided to up the dosage of welbutrin to 450mg and see how that goes. I haven't taken my vyvanse in two days, one day was I simply forgot, and today, ive got a miserable cold and have been a vegetable on my couch so I don't know if the sans Vyvanse day is any different than the medicated day because I haven't moved to find out :)

I'm optimistic about this decision, and will keep you posted!

Btw, I think the welbutrin is working, just not optimally. I haven't had any side effects with either drug, other than some dry mouth. Again thanks!

Amtram
01-10-12, 03:40 PM
Wellbutrin can take up to eight weeks to reach its full effect, so be patient. Some people can manage both ADD and depression successfully with a buproprion-based medication alone, so good luck!

Add-ed@30
01-11-12, 07:54 PM
Amtrak, is that true when you increase the dosage as well? (Another 8 weeks for my body to acclimate to the new dose? Because ive been on the welbutrin since early October, upped to 300 2 weeks later and have been on 300 ever since. Just wondering, it makes sense now that ive thought about it. :)

addsherpa
01-11-12, 10:30 PM
According to the manufacturer 4 weeks.
http://www.drugs.com/dosage/wellbutrin.html

Check with your doctor if this drug is not working get another one.

Good luck

(Http://addsherpa.com)